# SDR 04FDEA02937

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC25122
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP PIVOT ATTACH POINT, OUTBOARD LUG FACE, OUTER SURFACE CORRODED.  REMOVED CORROSION FROM LUG FACE, FOUND TO BE OUT OF LIMITS IAW DC10 CMM 57-52-01.  COMPLIED WITH  FEDEX EA 8-5750-81475, WINGS, RIGHT HAND INBOARD FLAP OUTBOARD HINGE PIVOT OVERSIZE BORE REPAIR.  REFERENCE NON-ROUTINE N00985.
